How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29055
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Both of my legs from the knees downwards are extremely tight

Resolved Question:

Both of my legs from the knees downwards are extremely tight and very sore ( the sides and backs for well over a month as if there is no blood circulation. Should I be on warfer?
. .... .. ...thankyou
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.Blood clots in the leg veins can cause leg swelling.Hence you need doppler venous ultrasound first to rule that out.If you have blood clots you will need warfarin or blood thinner therapy.If these conditions are ruled out, then your symptoms are purely varicose veins related.You should consider wearing compression stockings during daytime to prevent swelling.Compression stockings can be prescribed by your doctor and available in medical equipment stores.Low dose diuretic like Furosemide ( Lasix) 20 to 40 mg daily can be used to reduce leg swelling.Follow a low sodium diet and restrict fluid intake to 1500 ml daily or less.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Dr Basu and 2 other Medical Specialists are ready to help you

Related Medical Questions